Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Any lasik drugs that have a lesser effect on the kidneys?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Tue, 29 Jan 2013 in Kidney Conditions
Question: Hi , are there any Lasik drugs that have a lesser affect on the kidneys?
doctor
Answered by Dr. Grzegorz Stanko 2 hours later
Hello!

Thank you for the query.

I assume that you mean medicine with active ingredients Furosemidum/Ramipril. Depending of the stage of heart failure, it is possible to use beta-blockers medicines, which do not affect kidneys as much as furosemidum. However, heart failure is serious disease and every medicine change should be verified by your doctor.
You can ask him about Metoprolole or Bisoprolole usage.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Bisoprolol

doctor1 MD

Have been having trigeminal, bigeminal beats followed by normal sinus rhythm over a period of hours.At other times skipped beats or extra beats. Am on Bisoprolol, klonopin and valium. Off and on over a prolonged period of years with varying s.ymptoms as described above. Have been physically active playing tenis 2 to 3 times a week. Present age 91. Symptoms may vary from one day to next. No shortness of breath or chest pain. Appreciate any recommendatons.

doctor1 MD

My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)

doctor1 MD

Hi.I am a 35 year old male.Was prescribed bisoprolol 2 months ago for tachycardia and hypertnsion on exertion.My heart appears to be structurally normal. In the last 3 weeks I have noticed leakage of urine when I sit down.Is this related to the beta blocker?

doctor1 MD

Hi my name is Sue and my age is 44 years old...height 5 foot 2...and i now weigh 245 pounds...managed to lose 15 pounds since january this year...in june 2009 ended up in emergency room with what i thought was severe indigestion and pain in abdominal area...but it turned out it was heart arythmia..i thought it was just anxiety that i was feeling with the pain...I<ve been on bisoprolol for 1 year and a half since then..i have stopped drinking diet cola 1 week now...and boy do i feel drained...but proud to have quit that very bad habit...but since i was hospitalized back then...i had regained my 60 pounds i had lost over a period of 2 years...because i got and still get so fatigued after a days work ...(in early morning i have some energy but it doesn't last long..i kinda slow down after i take my meds in mid morning)..i have supper and drop in bed but i wake up many times during the night most nights...and just can<t seem to feel rested..so trying to lose weight and trying to regain some energy....ive joined a gym to at least walk for 30 min and do elliptical when i have enough energy( i stick to fat burning range)..and i do light weights and stretches....but during the midday my eye lids get very heavy everyone sees i<m bushed and i try to act like no i feel great....but feel like i<m in neutral position..i work in a daycare..as an educator...i<m at work physically...i<m not as alert as i am supposed to be...sometimes i break out in a sweat...just wondering what to do to try to get my life back to normal so to speak...i<m having a very hard time accepting this...i<m on bisoprolol and taking water retention med as well as aspirin...because i was hospitalized for heart arythmia.....any advice would be welcomed...thank you kindly Sue

doctor1 MD

I have been taking Corgard , 10 mgs., BID, for sometime, in combination with Lisinopril HCTZ and Zestril , to control hypertension . I am 68 years old and lately, I have been experiencing significant problems with maintaining an erection. I have...

doctor1 MD

What is the difference between Atenolol , and bisoprolol? I've taken Atenolol (1/2 25mg tablet) for at least 10 years. Now the pharmacy can't seem to get Antenolol in the 25 mg format, so my doctor is prescribing bisoprolol--5 mg tablets--I'm to...

doctor1 MD

what is the difference between amlodipine and bisoprolol